I am suffering from many allergies like symptoms since last 20 years. Recently since last 3 years I have asthma, stiff joints, itching in my throat and various parts of my body, pens and needles in various part of my body. Bloating and bit of burning inside stomach as well as burning of my feet frequently happen. Sometime my muscles move without my control. All my bones feel like aching. Times red marks appears on my forehead and disappears next day, times I feel very tired lethargic. Now I have problem with my memory as well do not remember names very well. I do have uric acid problem for that I take Allopurinol tablets.. Times I feel burning like symptom inside the tube which Leeds to penis. My GP refer me to get systscopy test done, results are clear nothing abnormal. As a desperate measure I was exploring on the net I came across York Test Laboratories food allergy test, I have sent them my initial blood test as per their diagnoses I was informed that my test came positive.
I am not very sure about their tests on top of that they charge high fees for these tests. When these symptoms gets worse I feel like there is no hope and help available Please advise ----------------- help.
Asthma,itching and the red marks that appear may be attributed to allergies but it is not necessarily food allergies.Have you got any other sign or symptom that is there on eating or drinking a particular food?Food allergies can be confirmed by skin tests and food challenge tests for which you need to consult an allergist.
Stiff joints and bone aches can be due to the high uric acid for which you are already taking allopurinol.So it can be due to gout or arthritis.Bloating and burning sensation in the stomach is mostly due to gastritis or acid reflux.For this eat small nutritious meals at frequent intervals instead of a heavy single meal. Exercise frequently and take your dinner atleast 2 hrs prior to bedtime. Also raise the head end of the bed by 2 blocks.You can also take some antacid like Maalox and Mylanta or OTC medications like zantac or prilosec.
Pins and needles sensations are called parasthesias.It may be due to lack of blood supply as a result of plaque formation in the blood vessels, diabetes, stroke, multiple sclerosis and underactive thyroid. Abnormal levels of calcium, potassium, or sodium in your body and a lack of vitamin B12 can also cause such sensations.
You can take multivitamins for some time. Also get your blood sugar tested. I think that for your symptoms and for ruling out the above possibilities one by one you need thorough investigations and for that consultation of an orthopedician and neurologist will be the best.
Hope it helps. Take care and pls do keep me posted in case you have any additional
Pins and needles can also be caused by too much oxygen in your blood. I used to get that when my allergies triggered breathing problems. I'd start to force breath because I thought I wasn't getting enough air.
Not enough air or low pressure usually makes me sleepy and heavy legs or body like I am getting weak or I have weights attached to my body. Low blood pressure can also cause this.
It is important to monitor your blood pressure to see if it is "dropping" when you feel this way.
Breathing problems can also happen from gastritis or acid reflux.
I would also be tested by an allergist for environmental allergies!!!!!!!!!!
Ask your doctor about taking Benadryl. It might help a few areas that you are describing. I don't know about the other stuff.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.